A multivariable Casson–Lin type invariant  [ Un invariant de Casson–Lin multivarié ]
Annales de l'Institut Fourier, Tome 70 (2020) no. 3, pp. 1029-1084.

Nous définissons un invariant de Casson–Lin multivarié. Cet invariant est défini comme un comptage signé de représentations irréductibles SU(2) du groupe de l’entrelacs, avec traces méridionales fixées. Pour les entrelacs à 2 composantes avec coefficient d’enlacement égal à un, nous montrons que l’invariant est égal à une somme de signatures multivariées. Nous obtenons également des résultats concernant les déformations de représentations SU(2) de groupes d’entrelacs.

We introduce a multivariable Casson–Lin type invariant for links in S 3 . This invariant is defined as a signed count of irreducible SU(2) representations of the link group with fixed meridional traces. For 2-component links with linking number one, the invariant is shown to be a sum of multivariable signatures. We also obtain some results concerning deformations of SU(2) representations of link groups.

Reçu le : 2018-08-30
Révisé le : 2019-03-27
Accepté le : 2019-09-18
Publié le : 2020-06-26
DOI : https://doi.org/10.5802/aif.3330
Classification : 57M25
Mots clés: Noeud, entrelacs, représentation SU(2), invariant de Casson, invariant de Casson–Lin, signature multivariée, variété de caractères, polynôme d’Alexander, représentation de Burau, représentation de Gassner
@article{AIF_2020__70_3_1029_0,
     author = {Benard, Leo and Conway, Anthony},
     title = {A multivariable Casson--Lin type invariant},
     journal = {Annales de l'Institut Fourier},
     pages = {1029--1084},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {70},
     number = {3},
     year = {2020},
     doi = {10.5802/aif.3330},
     language = {en},
     url = {aif.centre-mersenne.org/item/AIF_2020__70_3_1029_0/}
}
Benard, Leo; Conway, Anthony. A multivariable Casson–Lin type invariant. Annales de l'Institut Fourier, Tome 70 (2020) no. 3, pp. 1029-1084. doi : 10.5802/aif.3330. https://aif.centre-mersenne.org/item/AIF_2020__70_3_1029_0/

[1] Akbulut, Selman; McCarthy, John D. Casson’s invariant for oriented homology 3-spheres. An exposition, Mathematical Notes, Volume 36, Princeton University Press, 1990, xviii+182 pages | Article | MR 1030042 | Zbl 0695.57011

[2] Ben Abdelghani, Leila Espace des représentations du groupe d’un nœud classique dans un groupe de Lie, Ann. Inst. Fourier, Volume 50 (2000) no. 4, pp. 1297-1321 | Article | MR 1799747 | Zbl 0956.57006

[3] Birman, Joan S. Braids, links, and mapping class groups, Annals of Mathematics Studies, Volume 82, Princeton University Press; University of Tokyo Press, 1974, ix+228 pages | MR 0375281

[4] Boden, Hans U.; Harper, Eric The SU(N) Casson-Lin invariants for links, Pac. J. Math., Volume 285 (2016) no. 2, pp. 257-282 | Article | MR 3575566 | Zbl 1398.57021

[5] Boden, Hans U.; Herald, Christopher M. The SU(2) Casson-Lin invariant of the Hopf link, Pac. J. Math., Volume 285 (2016) no. 2, pp. 283-288 | Article | MR 3575567 | Zbl 1365.57004

[6] Burde, Gerhard Darstellungen von Knotengruppen, Math. Ann., Volume 173 (1967), pp. 24-33 | Article | MR 212787 | Zbl 0146.45602

[7] Burde, Gerhard; Zieschang, Heiner; Heusener, Michael Knots 3rd fully revised and extented edition, De Gruyter Studies in Mathematics, Volume 5, Walter de Gruyter, 2014, xiii+417 pages | MR 3156509 | Zbl 1283.57002

[8] Cimasoni, David A geometric construction of the Conway potential function, Comment. Math. Helv., Volume 79 (2004) no. 1, pp. 124-146 | Article | MR 2031702 | Zbl 1044.57002

[9] Cimasoni, David; Florens, Vincent Generalized Seifert surfaces and signatures of colored links, Trans. Am. Math. Soc., Volume 360 (2008) no. 3, pp. 1223-1264 | Article | MR 2357695 | Zbl 1132.57004

[10] Cimasoni, David; Turaev, Vladimir A Lagrangian representation of tangles, Topology, Volume 44 (2005) no. 4, pp. 747-767 | Article | MR 2136533 | Zbl 1071.57006

[11] Collin, Olivier; Steer, Brian Instanton Floer homology for knots via 3-orbifolds, J. Differ. Geom., Volume 51 (1999) no. 1, pp. 149-202 | Article | MR 1703606 | Zbl 1025.57034

[12] Conway, Anthony Burau maps and twisted Alexander polynomials (2017) (to appear in Proc. Edinb. Math. Soc., https://arxiv.org/abs/1510.06678) | Zbl 07091617

[13] Conway, Anthony; Friedl, Stefan; Toffoli, Enrico The Blanchfield pairing of colored links (2017) (to appear in Indiana Univ. Math. J., https://arxiv.org/abs/1609.08057) | Zbl 1416.57003

[14] Conway, Anthony; Solenn, Estier Conway’s potential function via the Gassner representation (2017) (https://arxiv.org/abs/1709.03479)

[15] Conway, John H. An enumeration of knots and links, and some of their algebraic properties, Computational Problems in Abstract Algebra (Oxford, 1967), Pergamon Press, 1970, pp. 329-358 | MR 0258014 | Zbl 0202.54703

[16] Cooper, Daryl The universal abelian cover of a link, Low-dimensional topology (Bangor, 1979) (London Mathematical Society Lecture Note Series) Volume 48, Cambridge University Press, 1982, pp. 51-66 | Article | MR 662427 | Zbl 0483.57004

[17] Culler, Marc; Shalen, Peter B. Varieties of group representations and splittings of 3-manifolds, Ann. Math., Volume 117 (1983), pp. 109-146 | Article | MR 683804 | Zbl 0529.57005

[18] Ehresmann, Charles Les connexions infinitésimales dans un espace fibré différentiable, Colloque de topologie (espaces fibrés), Bruxelles, 1950, Georges Thone; Masson et Cie., 1951, pp. 29-55 | MR 0042768 | Zbl 0054.07201

[19] Friedl, Stefan; Powell, Mark Links not concordant to the Hopf link, Math. Proc. Camb. Philos. Soc., Volume 156 (2014) no. 3, pp. 425-459 | Article | MR 3181634 | Zbl 1291.57017

[20] Frohman, Charles D.; Klassen, Eric P. Deforming representations of knot groups in SU(2), Comment. Math. Helv., Volume 66 (1991) no. 1, pp. 340-361 | Article | MR 1120651 | Zbl 0738.57001

[21] Garoufalidis, Stavros Does the Jones polynomial determine the signature of a knot? (2003) (https://arxiv.org/abs/math/0310203)

[22] Harper, Eric; Saveliev, Nikolai A Casson-Lin type invariant for links, Pac. J. Math., Volume 248 (2010) no. 1, pp. 139-154 | Article | MR 2734168 | Zbl 1206.57013

[23] Harper, Eric; Saveliev, Nikolai Instanton Floer homology for two-component links, J. Knot Theory Ramifications, Volume 21 (2012) no. 5, 1250054, 8 pages | Article | MR 2902278 | Zbl 1237.57034

[24] Hartley, Richard The Conway potential function for links, Comment. Math. Helv., Volume 58 (1983) no. 3, pp. 365-378 | Article | MR 727708 | Zbl 0539.57003

[25] Herald, Christopher M. Flat connections, the Alexander invariant, and Casson’s invariant, Commun. Anal. Geom., Volume 5 (1997) no. 1, pp. 93-120 | Article | MR 1456309 | Zbl 0893.57003

[26] Heusener, Michael An orientation for the SU (2)-representation space of knot groups, Topology Appl., Volume 127 (2003) no. 1-2, pp. 175-197 | Article | MR 1953326 | Zbl 1019.57002

[27] Heusener, Michael; Kroll, Jochen Deforming abelian SU (2)-representations of knot groups, Comment. Math. Helv., Volume 73 (1998) no. 3, pp. 480-498 | Article | MR 1633375 | Zbl 0910.57004

[28] Heusener, Michael; Porti, Joan Representations of knot groups into SL n () and twisted Alexander polynomials, Pac. J. Math., Volume 277 (2015) no. 2, pp. 313-354 | Article | MR 3402353 | Zbl 1323.57005

[29] Heusener, Michael; Porti, Joan; Suárez-Peiró, Eva Deformations of reducible representations of 3-manifold groups into Sl 2 (C), J. Reine Angew. Math. (2001), pp. 191-228 | MR 1807271 | Zbl 0964.57006

[30] Hillman, Jonathan Algebraic invariants of links, Series on Knots and Everything, Volume 52, World Scientific, 2012, xiv+353 pages | MR 2931688 | Zbl 1253.57001

[31] Kawauchi, Akio A survey of knot theory, Birkhäuser, 1996, xxii+420 pages (Translated and revised from the 1990 Japanese original by the author) | MR 1417494 | Zbl 0861.57001

[32] Kirk, Paul; Livingston, Charles; Wang, Zhenghan The Gassner representation for string links, Commun. Contemp. Math., Volume 3 (2001) no. 1, pp. 87-136 | Article | MR 1820015 | Zbl 0989.57005

[33] Klassen, Eric P. Representations of knot groups in SU (2), Trans. Am. Math. Soc., Volume 326 (1991) no. 2, pp. 795-828 | Article | MR 1008696 | Zbl 0743.57003

[34] Lickorish, W. B. Raymond An introduction to knot theory, Graduate Texts in Mathematics, Volume 175, Springer, 1997, x+201 pages | Article | MR 1472978 | Zbl 0886.57001

[35] Lin, Xiao-Song A knot invariant via representation spaces, J. Differ. Geom., Volume 35 (1992) no. 2, pp. 337-357 | MR 1158339 | Zbl 0774.57007

[36] Long, Darren D. On the linear representation of braid groups, Trans. Am. Math. Soc., Volume 311 (1989) no. 2, pp. 535-560 | Article | MR 943606 | Zbl 0714.20019

[37] Lubotzky, Alexander; Magid, Andy R. Varieties of representations of finitely generated groups. Volume 336, American Mathematical Society, 1985 | Zbl 0598.14042

[38] Milnor, John Link groups, Ann. Math., Volume 59 (1954), pp. 177-195 | Article | MR 0071020 | Zbl 0055.16901

[39] Murakami, Jun A state model for the multivariable Alexander polynomial, Pac. J. Math., Volume 157 (1993) no. 1, pp. 109-135 | Article | MR 1197048 | Zbl 0799.57006

[40] Nagel, Matthias; Owens, Brendan Unlinking information from 4-manifolds, Bull. Lond. Math. Soc., Volume 47 (2015) no. 6, pp. 964-979 | Article | MR 3431577 | Zbl 1331.57014

[41] Nicolaescu, Liviu I. The Reidemeister torsion of 3-manifolds, De Gruyter Studies in Mathematics, Volume 30, Walter de Gruyter, 2003, xiv+249 pages | Article | MR 1968575 | Zbl 1024.57002

[42] Porti, Joan Torsion de Reidemeister pour les variétés hyperboliques. Volume 612, American Mathematical Society, 1997 | MR 1396960 | Zbl 0881.57020

[43] de Rham, Georges Introduction aux polynômes d’un nœud., Enseign. Math., Volume 13 (1967) no. 2, pp. 187-194 | MR 240804 | Zbl 0157.54803